CSpace
FACTORS IN GRAPHS WITH ODD-CYCLE PROPERTY
CHEN, CP; WANG, JF
1993-03-25
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume112Issue:1-3Pages:29-40
AbstractWe present some conditions for the existence of a (g, f)-factor or a (g, f)-parity factor in a graph G with the odd-cycle property that any two odd cycles of G either have a vertex in common or are joined by an edge.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1993KW48800003
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28275
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, CP,WANG, JF. FACTORS IN GRAPHS WITH ODD-CYCLE PROPERTY[J]. DISCRETE MATHEMATICS,1993,112(1-3):29-40.
APA CHEN, CP,&WANG, JF.(1993).FACTORS IN GRAPHS WITH ODD-CYCLE PROPERTY.DISCRETE MATHEMATICS,112(1-3),29-40.
MLA CHEN, CP,et al."FACTORS IN GRAPHS WITH ODD-CYCLE PROPERTY".DISCRETE MATHEMATICS 112.1-3(1993):29-40.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, CP]'s Articles
[WANG, JF]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, CP]'s Articles
[WANG, JF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, CP]'s Articles
[WANG, JF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.